Large level crossings of random polynomials

K Farahmand, P Hannigan

    Research output: Contribution to journalArticle

    1 Citation (Scopus)
    LanguageEnglish
    Pages299-309
    JournalStochastic Analysis and Applications
    Volume20
    Issue number2
    Publication statusPublished - May 2002

    Cite this

    Farahmand, K., & Hannigan, P. (2002). Large level crossings of random polynomials. Stochastic Analysis and Applications, 20(2), 299-309.
    Farahmand, K ; Hannigan, P. / Large level crossings of random polynomials. In: Stochastic Analysis and Applications. 2002 ; Vol. 20, No. 2. pp. 299-309.
    @article{a14d738afb9a49f7a8c2cd94cf4d4b68,
    title = "Large level crossings of random polynomials",
    author = "K Farahmand and P Hannigan",
    year = "2002",
    month = "5",
    language = "English",
    volume = "20",
    pages = "299--309",
    journal = "Stochastic Analysis and Applications",
    issn = "0736-2994",
    number = "2",

    }

    Farahmand, K & Hannigan, P 2002, 'Large level crossings of random polynomials', Stochastic Analysis and Applications, vol. 20, no. 2, pp. 299-309.

    Large level crossings of random polynomials. / Farahmand, K; Hannigan, P.

    In: Stochastic Analysis and Applications, Vol. 20, No. 2, 05.2002, p. 299-309.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Large level crossings of random polynomials

    AU - Farahmand, K

    AU - Hannigan, P

    PY - 2002/5

    Y1 - 2002/5

    UR - http://www.dekker.com/servlet/product/DOI/101081SAP120003436

    M3 - Article

    VL - 20

    SP - 299

    EP - 309

    JO - Stochastic Analysis and Applications

    T2 - Stochastic Analysis and Applications

    JF - Stochastic Analysis and Applications

    SN - 0736-2994

    IS - 2

    ER -